MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 107 mg/dl and the sensor glucose was 48 mg/dl.Insulin delivery was suspended due to sensor glucose values.Low limit in sensor setting was 60 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected 1 opened or used sensor and performed continuity resistance test and sensor failed test.Found cannula bent unable to confirm customer received sensor in said condition due to customer returned opened or used.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9791673
Report Number3004209178-2020-80993
Device Sequence Number19666258
Product Code OZP
UDI-Device Identifier00763000140779
UDI-Public(01)00763000140779(17)200923(10)HG3RWPG
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2020
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG3RWPG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight79